# SDR SWIA2021080960142

- Difficulty date: April 25, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 32,159 hours, 33,593 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 BOTH INBD AND OUTBD CLIPS ARE CRACKED AT FS 280.     (C-CHECK RO 8/5/2021)    REMOVED AND REPLACED CLIPS IAW CRJ-200-SRM-51-42-21
